Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3792
Título: Fractional Brownian polymers : some first results
Autor: Bornales, Jinky
Eleutério, Samuel
Oliveira, Maria João
Streit, Ludwig
Palavras-chave: Fractional Brownian motion
Flory index
Polymers
Data: 2012
Editora: World Scientific
Citação: Bornales, Jinky [et al.] - Fractional Brownian polymers : some first results. "International Journal of Modern Physics [Em linha] : conference series". ISSN 2010-1945. Vol. 17 (2012), p. 54-65
Resumo: Recently the Edwards model for chain polymers in good solvents has been extended to include fractional Brownian motion trajectories as a description of polymer conformations. This raises in particular the question of the corresponding Flory formula for the end-to-end length of those molecules. A generalized Flory formula has been proposed, and there are some first results of numerical validations.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3792
DOI: 10.1142/S2010194512007933
ISSN: 2010-1945
Versão do Editor: http://www.worldscientific.com/doi/pdf/10.1142/S2010194512007933
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
IJMP2012.pdf692,36 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.